On an operator equation for Stokes boundary value problems

T.D. Chandra, J. Graaf, de

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationElliptic and Parabolic Problems (Proceedings of the 4th European Conference, Rolduc, The Netherlands, June 18-22, 2001 & Gaeta, Italy, September 24-28, 2001)
EditorsJ. Bemelmans, xx et al.
Place of PublicationSingapore
PublisherWorld Scientific
Pages40-51
ISBN (Print)981-238-045-0
Publication statusPublished - 2002

Cite this